# SDR UALA2011042502016

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 63,739 hours, 11,537 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Controller
- Part number: 285W02193
- Part serial: 19
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBCR R STATUS MSG.  REPLACED RIGHT OVERHEAD BUS CONTROLLER AND TESTED.  ALL TESTS PASS.
